# SDR 96UAL900401

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9053U
- Make and model: Boeing 737222
- Aircraft serial: 19934
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE AFT GALLEY DOOR FAILS A-CHECK TEST.  REPLACED EMERGENCY LIGHT ASSEMBLY, OPERATION CHECKS NORMAL.
